MathSciNet Relay Station
MathSciNet bibliographic data
MR604656 (82g:03081) 03D45 (03C60 20K99)
Gončarov, S. S. Autostability of models and abelian groups. (Russian) Algebra i Logika 19 (1980), no. 1, 23–44, 132.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement